# SDR CA110329009

- Difficulty date: March 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 20,745 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Cap
- Part number: M2918
- Condition: Cracked
- Location: Magento
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE CRANKED THE RT STARTER FOR REQUIRED TROUBLESHOOTING ON HYDRAULIC SYSTEM, AND AS THE FIRST PROP BLADE WENT BY, THEY HEARD A LOUD BANG. LOOKED AT THE MAG AND FOUND THE CASE BLOWN APART.
